# SDR UPS01236905

- Difficulty date: September 13, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- Aircraft time: 55,552 hours, 49,278 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EVIDENCE OF CORROSION ON CENTER TANK FRONT SPAR UPPER CHORD VERTICAL  FLANGE AT BS 740 RBL 25. REPAIRED IAW SRM 51-30-02 RBL 19 TO 31.
